Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 82623, 15 pages
http://dx.doi.org/10.1155/IJMMS/2006/82623

Continuity of the maps fxIω(x,f) and f{ω(x,f):xI}

Department of Mathematics, Weber State University, Ogden 84408-1702, UT, USA

Received 29 September 2004; Revised 11 December 2005; Accepted 12 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. H. Steele, “Continuity of the maps and ,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 82623, 15 pages, 2006. https://doi.org/10.1155/IJMMS/2006/82623.